# SDR AALA006083

- Difficulty date: May 5, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BR9661105
- Condition: Inoperative
- Location: Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RNO-CCI - EMERGENCY LAMPS INOPERATIVE AT FORWARD OVERWING EXIT NR 1 SIDE.  REPLACED CHARGER.  OPS CHECK GOOD.  (M)
